# SDR ABXA030048

- Difficulty date: January 27, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 61,174 hours, 57,721 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Volt Regulator
- Part number: 976J2544
- Part serial: ABXI981
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN UPPER CARGO COMPARTMENT AND COCKPIT. INSPECTED AND FOUND APU GENERATOR CONTROL PANEL AND APU VOLTAGE REGULATOR BURNED. INSPECTED WIRING FOR DAMAGE, NONE NOTED. INSPECTED AC BUS CONTROL FOR DAMAGE, NONE NOTED. INSPECTED FOR ANY CIRCUIT BREAKERS TRIPPED, NONE WERE TRIPPED. INSPECTED APU STARTER WIRES, TERMINALS AND APU GENERATOR WIRES, NO DAMAGE NOTED. REMOVED AND REPLACED APU VOLTAGE REGULATOR AND APU AC GEN CONTROL PANEL. APU GENERATOR AND VOLTAGE REGULATOR OPS CHECKED GOOD IAW DC-9 MM 24-20-02-5-0, ALSO CROSSTIE CHECKED GOOD FOR THE APU IAW DC-9 1 SERVICE CHECK.
